| Model Number |
02.12.E0510FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
08/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in due to instability and the cause is unknown.About 8 months after the primary surgery, the surgeon performed a revision and upsized the poly from 10 mm to 11 mm.The surgery was successfully completed.
Additional Manufacturer Narrative
Batch review performed on 3 september 2025: lot 2406203: (b)(4) items manufactured and released on 12-apr-2024.Expiration date: 24-mar-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.The surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Additional Manufacturer Narrative
Fu1.A2 date of birth:(b)(6).